# SDR CA151202006

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 10,905 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Rt Engine Bay
- Part time: 10,877 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A 4T INSPECTION, THE ENGINE WAS REMOVED FOR MAINTENANCE.  CLEANING THE ENGINE DECK A SMALL CRACK WAS NOTED EMANATING FROM A RIVET.  ACFT MFG WAS CONTACTED AND WE WERE ISSUED A REPAIR DESIGN APPROVAL SHEET AND A PATCH WAS PLACED OVER THE AFFECTED AREA.  TITLED GMPN, REPAIR 2 THE ENGINE SUPPORT ROD SUPPORT BRACKET IS SHOWN AS NOT INSTALLED FOR CLARITY.  THE LOCATION OF THE CRACK IS JUST INBD OF THE ENGINE SUPPORT ROD BRACKET ON THE RT SIDE OF THE ENGINE DECK NEAR THE RT AFT COWL LATCH.
